# SDR GLBA20090424A

- Difficulty date: April 24, 2009
- Submitted: April 26, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,140 hours, 26,739 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: 639
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE LEFT MAIN GEAR FAILED TO RETRACT ON DEPARTURE. RED A& B SYSTEM LIGHTS. THEY CYCLED THE GEAR3 TIMES WITH IDENTICAL RESULTS.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR ACTUATOR IAW MM 32-33-10 AND RIGGED IAW MM 32-30-00. OPERATIONAL CHECK WAS GOOD. RII INPECTIONS COMPLIED WITH PER TASKCARD 4.3.7. OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
